# SDR AT9900275

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE AFT ENTRANCE LOWER DOOR JAMB LEFT CORNER CORRODED. DISASSEMBLE AFT ENTRANCE THRESHOLD AREA, REMOVED CORRODED WEB ON LEFT AND RIGHT SIDES.  FORMED NEW WEBS, DRILLED, TRIMMED, DEBURRED, ALODINED, PRIMED, AND INSTALLED AND REINSTALLED ALL PARTS PREVIOUSLY REMOVED FOR ACCESS IAW DC9 SRM 51-10-4, 51-10-3, 51-10-2, 51-30-2, 51-30-5, DRAWING NR 5917579, AND RES NR 99591.
